# SDR SWAA2021110137675

- Difficulty date: October 27, 2021
- Submitted: November 1, 2021
- Operation: Air carrier
- Aircraft: N758SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27873
- Aircraft time: 74,355 hours, 43,873 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT COVER BY FWD FLIGHT ATTENDANT JUMP SEAT KEEPS FALLING OFF. ; / [01] REMOVED AND REPLACED FWD ENTRY EMERGENCY EXIT LIGHT COVER IAW AMM 33-51-02.
